BibTeX record journals/dm/Whitty08

download as .bib file

@article{DBLP:journals/dm/Whitty08,
  author    = {Robin W. Whitty},
  title     = {Rook polynomials on two-dimensional surfaces and graceful labellings
               of graphs},
  journal   = {Discrete Mathematics},
  volume    = {308},
  number    = {5-6},
  pages     = {674--683},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.disc.2007.07.054},
  doi       = {10.1016/j.disc.2007.07.054},
  timestamp = {Thu, 21 Feb 2008 15:18:17 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Whitty08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}